# SDR 07FDEA00522

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 48,529 hours, 10,898 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

INTMT LVL 3 APU FIRE ALERT AFTER 1 50, EN ROUTE-SUSPECTED BLEED/DUCT LEAK COMPLIED W/QRH, BOTTLE BLOWN INSTALLED SERVICEABLE FIREX CONTAINER AND CARTRIDGE IN THE NR 1 POSITION AND REINSTALLED FIREX CONTAINER IN THE NR 2 POSITION IN REF FOUND FLEX DUCT AT EXHAUST DISCONNECTED AND CLAMP MISSING.  RAN APU FOUND AIR LEAKING AT PRESS REG VALVE CLAMP, TIGHTENED CLAMP.  RAN NR 2 ENG AND COULD HEAR A MASSIVE AIR LEAK RUMBLE, WITH ENG RUNNING SHUT DOWN APU AND FOUND AT THE FORWARD FIREWALL THE NR 2/APU MANIFOLD LEAKING AT THE CLAMP.  TIGHTENED CLAMP AND AIR LEAK STOPPED.  CLAMP WAS EXTREMELY LOOSE.  ALL OTHER CLAMPS AND CONNECTIONS LEAK CHECK GOOD.
